# SDR UALA2010031200834

- Difficulty date: February 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,474 hours, 9,286 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT STA 1366-1370, BETWEEN STR 28R AND 29R.  SEE PTT 4742083 FOR REPAIR.  ACCOMP PER UAL EVA 73390 AND MAE EA 767-5361-13-A1926.
